JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 7, Issue 3, Article 97
Norm Inequalities for Sequences of Operators Related to the Schwarz Inequality

    Authors: Sever S. Dragomir,  
    Keywords: Bounded linear operators, Hilbert spaces, Schwarz inequality, Cartesian decomposition of operators.  
    Date Received: 21/03/06  
    Date Accepted: 12/07/06  
    Subject Codes:

Primary 47A05, 47A12.

    Editors: Fuzhen Zhang,  

Some norm inequalities for sequences of linear operators defined on Hilbert spaces that are related to the classical Schwarz inequality are given. Applications for vector inequalities are also provided.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login